Tomasz Dzido
Tomasz Dzido
Verified email at inf.ug.edu.pl
Title
Cited by
Cited by
Year
Multicolor Ramsey numbers for paths and cycles
T Dzido
Discussiones Mathematicae Graph Theory 25 (1-2), 57-65, 2005
172005
On some Ramsey and Turán-type numbers for paths and cycles
T Dzido, M Kubale, K Piwakowski
the electronic journal of combinatorics, R55-R55, 2006
162006
On-line Ramsey numbers of paths and cycles
J Cyman, T Dzido, J Lapinskas, A Lo
arXiv preprint arXiv:1404.3894, 2014
142014
On some Ramsey numbers for quadrilaterals versus wheels
J Dybizbański, T Dzido
Graphs and Combinatorics 30 (3), 573-579, 2014
92014
New lower bound for multicolor Ramsey numbers for even cycles
T Dzido, A Nowik, P Szuca
the electronic journal of combinatorics, N13-N13, 2005
92005
A note on Turán numbers for even wheels
T Dzido
Graphs and Combinatorics 29 (5), 1305-1309, 2013
82013
Turán numbers for odd wheels
T Dzido, A Jastrzȩbski
Discrete Mathematics 341 (4), 1150-1154, 2018
52018
A note on on-line Ramsey numbers for quadrilaterals
J Cyman, T Dzido
Opuscula Mathematica 34 (3), 463--468, 2014
52014
On some three color Ramsey numbers for paths and cycles
T Dzido, R Fidytek
Discrete mathematics 309 (15), 4955-4958, 2009
52009
Ramsey numbers for various graph classes
T Dzido
University of Gdańsk, Poland, 2005
52005
On some Ramsey numbers for quadrilaterals
J Dybizbański, T Dzido
the electronic journal of combinatorics, P154-P154, 2011
42011
The upper domination Ramsey number u (4, 4)
T Dzido, R Zakrzewska
Discussiones Mathematicae Graph Theory 26 (3), 419-430, 2006
42006
On some Zarankiewicz numbers and bipartite Ramsey numbers for quadrilateral
J Dybizbański, T Dzido, S Radziszowski
arXiv preprint arXiv:1303.5475, 2013
32013
Three color Ramsey numbers for graphs with at most 4 vertices
L Boza, J Dybizbański, T Dzido
the electronic journal of combinatorics, P47-P47, 2012
32012
Altitude of wheels and wheel-like graphs
T Dzido, H Furmańczyk
Open Mathematics 8 (2), 319-326, 2010
32010
On a local similarity of graphs
T Dzido, K Krzywdziński
Discrete Mathematics 338 (6), 983-989, 2015
22015
On-line Ramsey numbers for paths and short cycles
J Dybizbański, T Dzido, R Zakrzewska
Discrete Applied Mathematics 282, 265-270, 2020
12020
Restricted size Ramsey number for P_3 versus cycle
TD Joanna Cyman
Electronic Journal of Graph Theory and Applications 8 (2), 365-372, 2020
1*2020
On some three-color Ramsey numbers for paths
J Dybizbański, T Dzido, S Radziszowski
Discrete Applied Mathematics 204, 133-141, 2016
12016
The number of critical colorings for some Ramsey numbers
T Dzido, R Fidytek
International Journal of Pure and Applied Mathematics 38 (3), 433, 2007
12007
The system can't perform the operation now. Try again later.
Articles 1–20